# SDR DALA2017062805041

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 73,580 hours, 55,184 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Defective
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT LT LAV SMOKE DETECTOR GOING OFF. R&R 3 SMOKE DETECTORS NO HELP 609925. R&R WATER HEATER PER AMM 38-14. PERFORMED DUCT BURNOUT AND REPLACED COALESCER BAGS.
